# SDR AALA202501275292

- Difficulty date: December 8, 2024
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 62,362 hours, 39,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320500
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION LOWER SILL BTW FR 66 TO FR 68 STR 23R AT AFT GALLEY AREA, MEASURE CORROSION L: 0.653 IN W:0.603 IN D:0.008 IN.  MAINTENANCE REPLACED LOWER SILL BTW FR 66 TO FR 68 STRG 23R AT AFT GALLEY AREA IAW A319 SRM 51-72-911-001, SRM 51-42-11-801  AND DWG D53480505.
